Bobkov, Vladimir

Total publications: 33 (33)
in MathSciNet: 22 (22)
in zbMATH: 19 (19)
in Web of Science: 25 (25)
in Scopus: 24 (24)
Cited articles: 18
Citations in Math-Net.Ru: 2
Citations in Web of Science: 56
Citations in Scopus: 54

Number of views:
This page:1729
Abstract pages:249
Full texts:91
Candidate of physico-mathematical sciences (2015)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Keywords: elliptic problems, parabolic problems, blow-up solutions, nodal solutions.
UDC: 517.9
MSC: 35D30, 35J25, 35J20, 35J60


Nonlinear PDE, variational problems

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |

1. T. V. Anoop, V. Bobkov, P. Drabek, “Szegő-Weinberger type inequalities for symmetric domains with holes”, 2021 (to appear) , arXiv: 2102.05932
2. J. Benedikt, V. Bobkov, R. N. Dhara, P. Girg, “Nonradiality of second eigenfunctions of the fractional Laplacian in a ball”, 2021 (to appear) , arXiv: 2102.08298
3. V. Bobkov, M. Tanaka, “Multiplicity of positive solutions for $(p,q)$-Laplace equations with two parameters”, Communications in Contemporary Mathematics, 2021, 2150008 , 25 pp., arXiv: 2007.11623  crossref  scopus
4. V. Bobkov, P. Drabek, Y. Ilyasov, “Estimates on the spectral interval of validity of the anti-maximum principle”, Journal of Differential Equations, 269:4 (2020), 2956–2976 , arXiv: 1807.06804  crossref  zmath  isi  scopus
5. F. Baustian, V. Bobkov, “On asymptotic behavior of Dirichlet inverse”, International Journal of Number Theory, 16:6 (2020), 1337–1354 , arXiv: 1903.12445  crossref  isi  scopus
6. V. Bobkov, P. Drabek, Y. Il’yasov, “On full Zakharov equation and its approximations”, Physica D: Nonlinear Phenomena, 401 (2020), 132168 , arXiv: 1801.00803  crossref  mathscinet  isi  scopus
7. V. Bobkov, S. Kolonitskii, “On qualitative properties of solutions for elliptic problems with the $p$-Laplacian through domain perturbations”, Communications in Partial Differential Equations, 45:3 (2020), 230–252 , arXiv: 1701.07408  crossref  mathscinet  isi (cited: 1)  scopus
8. V. Bobkov, M. Tanaka, “Generalized Picone inequalities and their applications to (p,q)-Laplace equations”, Open Mathematics, 18:1 (2020), 1030–1044 , arXiv: 2004.02928  crossref  isi  scopus (cited: 1)
9. V. Bobkov, P. Drabek, J. Hernandez, “Existence and multiplicity results for a class of semilinear elliptic equations”, Nonlinear Analysis, 200 (2020), 112017 , 25 pp., arXiv: 2003.08995  crossref  isi  scopus
10. V. Bobkov, S. Kolonitskii, “Second-order derivative of domain-dependent functionals along Nehari manifold trajectories”, ESAIM: Control, Optimisation and Calculus of Variations, 26 (2020), 48 , 29 pp., arXiv: 1812.05012  crossref  isi  scopus
11. F. Baustian, V. Bobkov, “Basis properties of Fucik eigenfunctions”, 2020 (to appear) , arXiv: 2012.10368
12. V. Bobkov, M. Tanaka, “On sign-changing solutions for $(p,q)$-Laplace equations with two parameters”, Advances in Nonlinear Analysis, 8:1 (2019), 101–129 , arXiv: 1606.06092  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 7)
13. V. Bobkov, S. Kolonitskii, “On a property of the nodal set of least energy sign-changing solutions for quasilinear elliptic equations”, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 149:5 (2019), 1163–1173 , arXiv: 1707.02816  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
14. V. E. Bobkov, P. Takač, “On maximum and comparison principles for parabolic problems with the $p$-Laplacian”, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 113:2 (2019), 1141–1158 , arXiv: 1803.09562  crossref  zmath  isi (cited: 1)  scopus (cited: 2)
15. V. Bobkov, M. Tanaka, “On the Fredholm-type theorems and sign properties of solutions for $(p,q)$-Laplace equations with two parameters”, Annali di Matematica Pura ed Applicata (1923 -), 198:5 (2019), 1651–1673 , arXiv: 1807.07727  crossref  mathscinet  zmath  scopus
16. V. Bobkov, “Asymptotic relation for zeros of cross-product of Bessel functions and applications”, Journal of Mathematical Analysis and Applications, 472:1 (2019), 1078–1092 , arXiv: 1803.09972  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 2)
17. V. Bobkov, P. Drabek, Y. Ilyasov, “On partially free boundary solutions for elliptic problems with non-Lipschitz nonlinearities”, Applied Mathematics Letters, 95 (2019), 23–28 , arXiv: 1812.08018  crossref  mathscinet  zmath  isi  scopus
18. V. Bobkov, E. Parini, “On the Cheeger problem for rotationally invariant domains”, Manuscripta Mathematica, 2019 (Published online) , arXiv: 1907.10474  crossref  isi  scopus
19. T. V. Anoop, V. Bobkov, S. Sasi, “On the strict monotonicity of the first eigenvalue of the $p$-Laplacian on annuli”, Transactions of the American Mathematical Society, 370 (2018), 7181–7199 , arXiv: 1611.03532  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
20. B. Audoux, V. Bobkov, E. Parini, “On multiplicity of eigenvalues and symmetry of eigenfunctions of the $p$-Laplacian”, Topological Methods in Nonlinear Analysis, 51:2 (2018), 565–582 , arXiv: 1704.03194  crossref  mathscinet  zmath  isi  scopus (cited: 1)
21. V. Bobkov, M. Tanaka, “Remarks on minimizers for $(p,q)$-Laplace equations with two parameters”, Communications on Pure & Applied Analysis, 17:3 (2018), 1219–1253 , arXiv: 1706.03034  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 7)
22. V. Bobkov, E. Parini, “On the higher Cheeger problem”, Journal of the London Mathematical Society, 97:3 (2018), 575–600 , arXiv: 1706.07282  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)
23. V. Bobkov, “On exact Pleijel’s constant for some domains”, Documenta Mathematica, 23 (2018), 799–813 , arXiv: 1802.04357  crossref  mathscinet  zmath
24. V. Bobkov, M. Tanaka, “On sign-changing solutions for resonant $(p,q)$-Laplace equations”, Differential Equations & Applications, 20:2 (2018), 197–208  crossref  mathscinet  isi
25. V. Bobkov, P. Drábek, “On some unexpected properties of radial and symmetric eigenvalues and eigenfunctions of the $p$-Laplacian on a disk”, Journal of Differential Equations, 263:3, 5 August (2017), 1755–1772 , arXiv: 1605.01175  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)
26. V. Bobkov, Y. Il'yasov, “Maximal existence domains of positive solutions for two-parametric systems of elliptic equations”, Complex Variables and Elliptic Equations, 61:5 (2016), 587–607 , arXiv: 1406.5275  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
27. J. Benedikt, V. E. Bobkov, P. Girg, L. Kotrla, P. Takáč, “Nonuniqueness of solutions of initial-value problems for parabolic $p$-Laplacian”, Electronic Journal of Differential Equations, 2015, no. 38, 1–7 pdf  mathscinet  isi (cited: 3)
28. V. Bobkov, M. Tanaka, “On positive solutions for $(p, q)$-Laplace equations with two parameters”, Calculus of Variations and Partial Differential Equations, 54:3 (2015), 3277–3301 , arXiv: 1411.5192  crossref  mathscinet  zmath  isi (cited: 11)  scopus (cited: 11)
29. V. E. Bobkov, “On the existence of a continuous branch of nodal solutions of elliptic equations with convex-concave nonlinearities”, Differential Equations, 50:6 (2014), 765–776  crossref  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
30. V. E. Bobkov, P. Takáč, “A Strong Maximum Principle for parabolic equations with the $p$-Laplacian”, Journal of Mathematical Analysis and Applications, 419:1, 1 November 2014 (2014), 218–230 pdf  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 6)
31. V. Bobkov, “Least energy nodal solutions for elliptic equations with indefinite nonlinearity”, Electronic Journal of Qualitative Theory of Differential Equations, 2014, no. 56, 1–15 pdf  crossref  mathscinet  isi (cited: 5)
32. V. E. Bobkov, “On existence of nodal solution to elliptic equations with convex-concave nonlinearities”, Ufa Math. Journal, 5:2 (2013), 18–30 pdf  mathnet  crossref  mathscinet  elib
33. V. Bobkov, Y. Il'yasov, “Asymptotic behaviour of branches for ground states of elliptic systems”, Electronic Journal of Differential Equations, 2013, no. 212, 1–21 pdf  mathscinet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021